# SDR SWAA2015121147012

- Difficulty date: October 29, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR95530013
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED AT BS 715, STRINGER 17L.  R & R FRAME IAW DWG.
